MathSciNet Relay Station
MathSciNet bibliographic data
MR534760 (81e:14021) 14J10 (14J17)
Shah, Jayant Insignificant limit singularities of surfaces and their mixed Hodge structure. Ann. of Math. (2) 109 (1979), no. 3, 497–536.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement